Results 1 to 5 of 5
Does methadone make you fart?
  1. #1
    CL20044 is offline New Member
    Join Date
    Nov 2012
    Posts
    3

    Default Does methadone make you fart?

    I'm being totally serious here,& I'm not trolling. I've been on MMT now for a couple of weeks, & I've been noticing that I've been farting alot ever since I've been on it. It's not like when you get gas pains-if it were, I'd just say it's because I'm not at my correct dose yet. This is just a painless gas, just letting out farts here & there. Everyone farts, but this has been alot more since I've been on MMT. Has this happened to anyone else? And why is this happening? As I said before, it's not the uncomfortable gas, so it's no big deal, it's just a bit odd-I've never heard of farting as a potential methadone side effect.

  2. #2
    saddad1 is offline Member
    Join Date
    Mar 2012
    Posts
    177

    Default

    Perhaps it is some kind of side effect...I sweat a lot from the anti depressant the docs put me on...but I just had to stop by and say thanks for posting the best title I've ever seen. I've had a real hard month now and with everything I've dealt with in the last 48 hours I had to say that this post made me literally laugh out loud. Not to make light or anything, I definitely relate to frustrating side effects.

    Hopefully somebody with some real experience can chime in to help you, but your innocent post really helped me so thanks!

  3. #3
    cheeky is offline Member
    Join Date
    Sep 2009
    Location
    en zed
    Posts
    428

    Default

    hahahaha omg, theres no way you need to go up, just coz of farting. lol. yup i know you said you are serious but that cracked me up. yes ive been on methadone for years. bahahahahaha

    how long you gonna stay on? be careful, it is THE most addictive thing in the world man. if you think you had a habit before methadone, you dont know the half of it.

    but yup, cheers for the laugh.

  4. #4
    nhsxxx is offline New Member
    Join Date
    Aug 2012
    Posts
    1

    Default Methadone

    no but it makes you do giant turds

  5. #5
    CL20044 is offline New Member
    Join Date
    Nov 2012
    Posts
    3

    Default

    LOL, I'm not saying I should be upped because of farting,I'm just saying you know how you get stomach cramps from opiate w/d? I meant that if I wasn't at my correct dose yet & it was like, a cramping feeling. No,like I said, this is just painless, lettin em fly here & there. It is pretty funny, but I just wanted to know. It seems like it's subsided a bit in the past weeks, but it still happens. My friend started MMT around the same time I did, & she says it makes her pee alot,but that hasn't happened to me. Guess everyone's different. I've read a few people on the internet saying it's made them fart too, but it's been very few, and I can't seem to find an actual reason for it. Like someone on wiki answers asked about it, but no one answered. Just curious. Bus as far as the 'it makes you do giant turds' that nhsxxx posted, I think that's because of the constipation. You might not go for a few days, so then when you do, it's a few days worth.

Similar Threads

  1. Why does methadone make you so itchy?????
    By Anonymous in forum Drug Information
    Replies: 5
    Last Post: 08-30-2009, 07:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22